Translator Disclaimer
2001 All toric local complete intersection singularities admit projective crepant resolutions
Dimitrios I. Dais, Christian Haase, Günter M. Ziegler
Tohoku Math. J. (2) 53(1): 95-107 (2001). DOI: 10.2748/tmj/1178207533

Abstract

It is known that the underlying spaces of all abelian quotient singularities which are embeddable as complete intersections of hypersurfaces in an affine space can be overall resolved by means of projective torus-equivariant crepant birational morphisms in all dimensions. In the present paper we extend this result to the entire class of toric local complete intersection singularities. Our strikingly simple proof makes use of Nakajima's classification theorem and of some techniques from toric and discrete geometry.

Citation

Download Citation

Dimitrios I. Dais. Christian Haase. Günter M. Ziegler. "All toric local complete intersection singularities admit projective crepant resolutions." Tohoku Math. J. (2) 53 (1) 95 - 107, 2001. https://doi.org/10.2748/tmj/1178207533

Information

Published: 2001
First available in Project Euclid: 3 May 2007

zbMATH: 1050.14044
MathSciNet: MR1808643
Digital Object Identifier: 10.2748/tmj/1178207533

Subjects:
Primary: 14M25
Secondary: 14E15

Rights: Copyright © 2001 Tohoku University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.53 • No. 1 • 2001
Back to Top